×

zbMATH — the first resource for mathematics

Sufficiency and duality for nonsmooth multiobjective fractional programming problems involving \((\Phi,\rho,\alpha)\)-\(V\)-invexity. (English) Zbl 1357.90145
A class of nonsmooth multiobjective fractional programming problems with locally Lipschitz functions is examined. Following appropriate convexity assumptions, the author obtains new optimality and duality criteria.

MSC:
90C29 Multi-objective and goal programming
90C25 Convex programming
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Antczak, T; Stasiak, A, \((Φ ,ρ )\)-invexity in nonsmooth optimization, Num. Funct. Anal. Optim., 32, 1-25, (2011) · Zbl 1229.90133
[2] Bector, CR; Chandra, S; Husain, S, Optimality conditions and subdifferentiable multiobjective fractional programming, J. Optim. Theory Appl., 79, 105-125, (1993) · Zbl 0796.90043
[3] Caristi, G., Ferrara, M., Stefanescu, A.: Mathematical programming with \((Φ ,ρ )\)-invexity. In: Konnor, I.V., Luc, D.T., Rubinov, A.M. (eds.) Generalized Convexity and Related Topics Lecture Notes in Economics and Mathematical Systems, vol. 583, pp. 167-176. Springer, Berlin-Heidelberg-New York (2006) · Zbl 1114.90095
[4] Chen, XH, Optimality and duality for the multiobjective fractional programming with the generalized \((F, ρ )\)-convexity, J. Math. Anal. Appl., 273, 190-205, (2002) · Zbl 1121.90409
[5] Chinchuluun, A; Yuan, DH; Pardalos, PM, Optimality conditions and duality for nondifferentiable multiobjective fractional programming with generalized convexity, Ann. Oper. Res., 154, 133-147, (2007) · Zbl 1191.90080
[6] Clarke, F.H.: Optimization and nonsmooth analysis. Wiley, New York (1983) · Zbl 0582.49001
[7] Egudo, R.R., Hanson, M.A.: On sufficiency of Kuhn-Tucker conditions in nonsmooth multiobjective programming. FSU Technical Report. (1993) · Zbl 0797.90081
[8] Jayswal, A; Ahmad, I; Prasad, AK, Duality in multiobjective fractional programming problems involving \((H_p, r)\)-invex functions, J. Appl. Math. Inf., 31, 99-111, (2014) · Zbl 1317.90290
[9] Jayswal, A; Kumar, R; Kumar, D, Multiobjective fractional programming problems involving \((p, r)\)-\(ρ \)-\((η,θ )\)-invex function, J. Appl. Math. Comput., 39, 35-51, (2012) · Zbl 1295.90088
[10] Kanniappan, P, Necessary conditions for optimality of nondifferentiable convex multiobjective program, J. Optim. Theory Appl., 40, 167-174, (1983) · Zbl 0488.49007
[11] Kuk, H; Lee, GM; Kim, DS, Nonsmooth multiobjective programs with \(V\)-\(ρ \)-invexity, Indian J. Pure Appl. Math., 29, 405-412, (1998) · Zbl 0910.90242
[12] Kuk, H; Lee, GM; Tanino, T, Optimality and duality for nonsmooth multiobjective fractional programming with generalized invexity, J. Math. Anal. Appl., 262, 365-375, (2001) · Zbl 0989.90117
[13] Lai, HC; Ho, SC, Optimality and duality for nonsmooth multiobjective fractional programming problems involving exponential \(V\)-\(r\)-invexity, Nonlinear Anal., 75, 3157-3166, (2012) · Zbl 1235.90179
[14] Liang, ZA; Huang, HX; Pardalos, PM, Efficiency conditions and duality for a class of multiobjective fractional programming problems, J. Global Optim., 27, 447-471, (2003) · Zbl 1106.90066
[15] Long, XJ; Huang, NJ; Liu, ZB, Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs, J. Ind. Manag. Optim., 4, 287-298, (2008) · Zbl 1161.90480
[16] Long, XJ, Optimality conditions and duality for nondifferentiable multiobjective fractional programming problems with \((C,α,ρ, d)\)-convexity, J. Optim. Theory Appl., 148, 197-208, (2011) · Zbl 1229.90258
[17] Long, XJ, Sufficiency and duality for nonsmooth multiobjective programming problems involving generalized univex functions, J. Syst. Sci. Complex., 26, 1002-1018, (2013) · Zbl 1298.90097
[18] Liu, SM, Optimality conditions and duality for nonsmooth multiobjective fractional programming problems with \((F,α ,ρ , d)\)-\(V\)-convex functions, OR Trans., 9, 49-59, (2005)
[19] Preda, V, On sufficiency and duality for multiobjective programs, J. Math. Anal. Appl., 166, 365-377, (1992) · Zbl 0764.90074
[20] Shimizu, K., Ishizuka, Y., Bard, J.F.: Nondifferentiable and two-level mathematical programming. Kluwer Academic, Boston (1997) · Zbl 0878.90088
[21] Tripathy, AK; Devi, G, Mixed type duality for nondifferentiable multiobjective fractional programming under generalized \((d, q, g, h)\)-type I univex function, Appl. Math. Comput., 219, 9196-9201, (2013) · Zbl 1288.90122
[22] Tripathy, AK, Second order nondifferentiable multiobjective fractional programming under generalized univex functions, J. Appl. Anal. Comput., 5, 1-17, (2015) · Zbl 1377.90095
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.